Non-local reaction-diffusion equations modelling predator-prey coevolutions

Translated title of the contribution: Non-local reaction-diffusion equations modelling predator-prey coevolutions

A. Calsina, A. Perelló, J. Saldaña

Research output: Contribution to journalArticleResearch

Translated title of the contributionNon-local reaction-diffusion equations modelling predator-prey coevolutions
Original languageMultiple languages
Pages (from-to)315-325
JournalPubl. Mat.
Volume0
Issue number38
DOIs
Publication statusPublished - 1 Jan 1994

Cite this